MathSciNet Relay Station
MathSciNet bibliographic data
MR1386112 (97b:11090) 11J06 (11F06 11H50 30F45)
Schmutz, Paul Systoles of arithmetic surfaces and the Markoff spectrum. Math. Ann. 305 (1996), no. 1, 191–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement